# SDR SWIA200819771

- Difficulty date: June 16, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 27,233 hours, 40,075 cycles
- Engine: Pwa PW118B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Right
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE REPORTED IN CABIN ALONG WITH BAGGAGE COMPARTMENT SMOKE INDICATIONS.  ACTIVATED BAGGAGE COMPARTMENT EXTINGUISHER.  (FLT 5769) REPLACED RT ENGINE WITH SERVICEABLE UNIT.  ALSO REPLACED THE NR 1 AND 2 CARGO FIRE BOTTLES IAW MM 26-21-00.  OPS CHECK GOOD.
